MathSciNet Relay Station
MathSciNet bibliographic data
MR2554510 57M25 (57Q60)
Kawauchi, Akio Rational-slice knots via strongly negative-amphicheiral knots. Commun. Math. Res. 25 (2009), no. 2, 177–192.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement